# SDR SWAA2024100331347

- Difficulty date: August 27, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT AT AFT CARGO FLOOR STRUCTURE RAIL (RBL 3) STA 767 + 5'.<[01] FOUND CORROSION DAMAGE ON PREVIOUS REPAIR AT STA. 767+5'; RBL 3; WL 156.4; NO ALLOWABLE DAMAGED; REMOVED PREVIOUS REPAIR AT STA. 767+5'; RBL 3; WL 156.4 PER REF. SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-2 RECEIVED MACHINED EXTRUSION P/N:53-00-53-2R WORK ACCOMPLISHED BY PRIMER AEROSPACE CORP. REF53-00-53-2R-2 FABRICTED LOCATED AND DRILLED NEW REINFORCING CHANNEL MATERIAL BAC1510-13557050-T7611 PO#2084940 REF SRM 53-00-53-2R-2 FIG 208 AND 51-40-05-0G-0 TREATED AND PRIME AT REPAIR PART REF AMM 51-21-41-370-802 AND 51-21-72-370-804 INSTALLED REPAIR PART (REINFORCING CHANNEL) AT STA 767 + 5' RBL 3 PER REF SRM 53-00-53-2R-2;[02] VERIFIED STEP#1.
